# SDR IPXA2015101194654

- Difficulty date: September 26, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: AKC7501505
- Condition: Damaged
- Location: Bs 2165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RIGHT SIDE OF EXTENDED TAIL CONE HAS CHAFE DAMAGE AT BS 2165.  ACCOMPLISHED PERMANENET REPAIR ON RT SIDE OF EXTENDED TAIL CONE AT BS 2165 IAW EA 011-5330-01-A5999, REV I/R AND EO 5350-58903-A.
